Higher-order q-Daehee polynomials

Young Ki Cho, Taekyun Kim, Toufik Mansour, Seog Hoon Rim

Research output: Contribution to journalArticlepeer-review

Abstract

Recently, q-Daehee polynomials and numbers are introduced (see [8]). In this paper, we consider the higher-order q-Daehee numbers and polynomials and give some new relations and identities between higher-order q-Daehee polynomials and higher-order q-Bernoulli polynomials.

Original languageEnglish
Pages (from-to)167-173
Number of pages7
JournalJournal of Computational Analysis and Applications
Volume19
Issue number1
StatePublished - Jul 2015

Bibliographical note

Funding Information:
This research was supported by Kyungpook National University BK 21 plus fund 2014.

Publisher Copyright:
© 2015 EUDOXUS PRESS, LLC.

Keywords

  • Bernoulli numbers
  • Bernoulli polynomials
  • Daehee numbers
  • Daehee polynomials

ASJC Scopus subject areas

  • Computational Mathematics

Fingerprint

Dive into the research topics of 'Higher-order q-Daehee polynomials'. Together they form a unique fingerprint.

Cite this